# SDR BAQA081133

- Difficulty date: October 11, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N955ME
- Make and model: Bolkms BK117A1
- Aircraft serial: 7243
- Aircraft time: 6,269 hours
- Engine: Lyc LTS101650B1
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 430137703
- Part serial: 5AFP418
- Condition: Failed
- Location: Fuel System
- Part time: 454 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FUEL PUMP FAILURE, SUSPECTED BLUE GREASE WASHOUT.  453.8 HOURS SINCE LAST COMPLIANCE WITH ASB LTS101-73-0168.   REPLACED WITH SERVICEABLE UNIT.
